# SDR R61A201510300805

- Difficulty date: October 30, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Part number: NAS186139
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT PYLON FAIRING, AFT INBD SIDE HARDWARE IS CORRODED ON BONDING JUMPER.  MAINTENANCE R & R AFT PYLON FAIRING, AFT INBD SIDE HARDWARE IAW AMM 20-13-21.  PN NAS1861-3-9, SCREW.
